# SDR IPXA2018111655998

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 67,599 hours, 12,979 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Crew Entry
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENTRY DOOR WILL NOT OPEN FULLY OR CLOSE.  CYCLED OVERRIDE MECHANISM DOOR IAW AMM 52-11-02-201,  OKAY FOR SERVICE.
